# SDR 06FDEA0632

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 480 RBL 65 TO LBL 65 FLOORBEAM IS CORRODED AT NUT PLATE HOLES.  REPAIRED FLOORBEAM AT BS 480 LBL 65 TO RBL 65 IAW SRM 53-10-8.
